Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Pharmacy and Medications

Overdose on Tylenol PM

11/20/2007

Question:

if a person overdose on tylenol pm,like 10 pills and didn`t get send to the hospital, feel better after resting for 2 days ( only felt irregular heartbeat and very dizzy )Drank acohols on the third day. would tylenol pm damage the ammune system after what happened ? or any damage in the future?

Answer:

The person who overdosed on Tylenol PM should be checked by a doctor in a emergency department. The person's blood may need to be checked to know if any damage has occurred.

Tylenol PM is a mixture of acetaminophen and diphenhydramine.  An overdose can cause prolonged effects.

Acetaminophen interacts with alcohol.  Persons who drink 3 or more alcohol beverages a day should use acetaminophen with caution.  Chronic alcoholics should avoid using acetaminophen.

For more information:

Go to the Pharmacy and Medications health topic, where you can:

Response by:

Carmen M Hadley, RPh, CSPI
Former Clinical Instructor
College of Pharmacy
The Ohio State University